# SDR COMA2010041650097

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 23,994 hours, 20,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R53611541
- Condition: Cracked
- Location: Cargo Bay
- Part time: 23,994 hours, 20,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT FS 621.00 ABOVE CARGO DOOR TRACK ON LBL 27.50.  REPAIRED WEB IAW REO 601R-53-61-1541 REV B.
